# SDR ABXA010439

- Difficulty date: July 31, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- Aircraft time: 60,244 hours, 56,757 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: 491627041
- Condition: Cracked
- Location: Left Keel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TO HAT CHANNEL FITTING INBOARD VERTICAL LEG CRACKED AT STATION 600, LONGERON 29 LEFT. REPLACED FITTING IAW DC-9 SRM 51-30-5.
